JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 11
On Cebysev-Grüss Type Inequalities via Pecaric's Extension of the Montgomery Identity

    Authors: Baburao G. Pachpatte,  
    Keywords: Cebysev-Grüss type inequalities, Pecaric's extension, Montgomery identity.  
    Date Received: 15/08/05  
    Date Accepted: 19/01/06  
    Subject Codes:

26D15, 26D20.

    Editors: Jozsef Sandor,  

In the present note we establish new Cebysev-Grüss type inequalities by using Pecaric's extension of the Montgomery identity.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login